On the trivial extensions of tubular algebras

Tom 101 / 2004

Jerzy Białkowski Colloquium Mathematicum 101 (2004), 259-269 MSC: 16D50, 16G20, 16G60, 16G70. DOI: 10.4064/cm101-2-8

Streszczenie

The aim of this note is to give an affirmative answer to a problem raised in \cite{NS} by J. Nehring and A. Skowroński, concerning the number of nonstable $\mathbb{P}_1(K)$-families of quasi-tubes in the Auslander–Reiten quivers of the trivial extensions of tubular algebras over algebraically closed fields $K$.

Autorzy

  • Jerzy BiałkowskiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek